# SDR ASAA2023041842918

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,684 hours, 10,435 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, RT #2 WINDOW HEAT OVERHEAT ILLUM. FOLLOWED CHECKLIST, LIGHT WENT OUT, DEPARTED WITH NO ISSUE. GROUNDED - YES. ACCOMPLISHED WHCU BITE REF. B737-900 FIM 30-41 TASK 801. BITE CHECK GOOD. NO FAULTS/OVERHEATS DISPLAYED.
